We only sell to the USA
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz NA 4 fl oz (120 ml)
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz NA 4 fl oz (120 ml)
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz NA 4 fl oz (120 ml)
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz NA 4 fl oz (120 ml)
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz NA 4 fl oz (120 ml)
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz NA 4 fl oz (120 ml)
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz NA 4 fl oz (120 ml)
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz NA 4 fl oz (120 ml)
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz NA 4 fl oz (120 ml)
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz NA 4 fl oz (120 ml)
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz NA 4 fl oz (120 ml)
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz NA 4 fl oz (120 ml)
Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz NA 4 fl oz (120 ml)

Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz NA 4 fl oz (120 ml)

Children's MOTRIN

Regular price $14.88

ONLY LEFT

Hours   Minutes   Seconds

ONLY LEFT

Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz



Product Details

color: NA
size: 4 fl oz (120 ml)
Brand: Children's MOTRIN
MPN: 306034000
UPC: 300450603401
EAN: 0300450603401

  • color: Other
  • size: 4 fl oz (120 ml)
  • model: 306034000
  • gender: Unisex

Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoonful, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11. Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothacheTemporarily reduces feverContains 100 milligrams of ibuprofenLasts up to 8 hoursFor children ages 2 to 114-ounce bottle

people are currently looking at this product

Estimated delivery time 1-3 days

Guaranteed Safe Checkout